severe brain fog after Tysabr..

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

severe brain fog after Tysabr..

Postby brianm » Sat May 23, 2009 4:47 pm

Had my first dose 2 weeks ago and I am feeling out of my skin looking in, its horrible and my neuro thinks its stress related since it started a few days ago. we did a blood test and everything was normal, so what now is something that should pass its awfull!
User avatar
brianm
Family Member
 
Posts: 25
Joined: Wed Feb 25, 2009 4:00 pm

Postby Tom15 » Fri May 29, 2009 7:34 am

Hi brianm,

If you are at all like we are, part of the uncertainty is in the unknown. It is particularly frightening when the unknown might be life threatening.
When I started seeing my wife change before my eyes I wanted to scream STOP now! But the reality is this is a waiting game, and until there is something better available another big relapse is more frightening than the remote possibility of pml. At least that is the conclusion that she has helped me to reach. And truly it has been with the help of the others on this forum. I posted my concern, and many people responded that many of these symptoms seem to resolve within the first few (3-5) doses. So at this point that is what we are going to try - if she is not better after that of if her MRI (this month) shows ANYTHING than we stop. What kind of blood test did your nuro do for you? We wish you the best. Hope our story helped is some way
, :)
User avatar
Tom15
Newbie
 
Posts: 5
Joined: Tue May 19, 2009 3:00 pm

Postby Loobie » Fri May 29, 2009 8:49 am

You're right in that it's the same dynamic we all go through. I've had this for 8 years and I reacted to my tysabri side fx just like I did the Avonex side fx. They scare the crap out of you until you learn what to expect. I'm still going through it with Tysabri since it's just monthly and you still get freaked a bit when you start feeling bad, not right after the infusion, but 3 days later! I'm with you on this. Scary.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby akaheather » Fri May 29, 2009 8:11 pm

Lew,
I've been on Tysabri for almost 9 months now and have not had " the fog" until recently. It is probably just a hit or miss deal and your timing may be coincidental.

I will tell you that after 6 months on the Tysabri, we did an MRI and my doctor found new lesions. Well not new,new, but at less 6 months old new. He was surprised and said that he didn't expect me to have any lesions.(?) I don't know if he meant this soon or what.

Anyway it ends up that I am producing antibodies against Tysabri, which evidently, is not as bad as it first sounds because sometimes you can get over it. (?) (I have to go get rechecked in a few months.)

I hope your tysabri experience gets better, but Im still holding out for a CCSVI cure for you. :lol:

H
User avatar
akaheather
Family Elder
 
Posts: 100
Joined: Wed Mar 07, 2007 4:00 pm

Postby brianm » Mon Jun 01, 2009 6:47 pm

well I have a mri scheduled for wed. and this should give us some info. Im tired of the cog fog, but this weekend i felt a little better maybe cause im getting used to it. this disease is strange and i will go with my gut feeling to give it at least 3 doses, but my neuro may say no more. all i know is the last week of my washout period on copaxone i felt my best in years then after the tysabri i went back to feeling like crap! RRRRRRR
User avatar
brianm
Family Member
 
Posts: 25
Joined: Wed Feb 25, 2009 4:00 pm

Postby brianm » Thu Jun 18, 2009 6:23 pm

Well had #2 last week and I feel like I am finally stabilizing! knock on wood....LOL I still have some cog fog but not like a few weeks ago, i think that is just be the MS and nothing more. I hope this only gets better...
User avatar
brianm
Family Member
 
Posts: 25
Joined: Wed Feb 25, 2009 4:00 pm


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service